# SDR QXEA9901993

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - SEVERAL TOOLING SCRATCHES ON THE LEFT-HAND WING SPAR CAP LEADING EDGE UPPER ATTACH AREA.  REPAIRED IAW RD 8-57-119.
